JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CUBIC SUBALGEBRAS AND FILTERS OF CI-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 1,  2014, pp.43-54
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.1.43
 Title & Authors
CUBIC SUBALGEBRAS AND FILTERS OF CI-ALGEBRAS
Ahn, Sun Shin; Kim, Young Hie; Ko, Jung Mi;
  PDF(new window)
 Abstract
The notions of cubic subalgebras and cubic filters in CI-algebras are introduced, and related properties are investigated. Characterizations of cubic subalgebras are considered. Conditions for a cubic set to be a cubic filter are provided.
 Keywords
cubic subalgebra;cubic filter;(inverse) cubic transformation;cubic property;
 Language
English
 Cited by
1.
MAPPINGS OF CUBIC SETS, Communications of the Korean Mathematical Society, 2016, 31, 3, 423  crossref(new windwow)
 References
1.
Y. B. Jun, C. S. Kim and M. S. Kang, Cubic subalgebras and ideals of BCK/BCI-algebras, Far East. J. Math. Sci. (FJMS) 44 (2010), 239-250.

2.
Y. B. Jun, C. S. Kim and J. G. Kang, Cubic q-ideals of BCI-algebras, Ann. Fuzzy Math. Inform. 1 (2011), 25-34.

3.
Y. B. Jun, C. S. Kim and K. O. Yang, Cubic sets, Ann. Fuzzy Math. Inform. 4(1) (2012), 83-98.

4.
Y. B. Jun and K. J. Lee, Closed cubic ideals and cubic o-subalgebras in BCK/BCI-algebras, Appl. Math. Sci. 4(68) (2010), 3395-3402.

5.
Y. B. Jun, K. J. Lee and M. S. Kang, Closed structures applied to ideals of BCI-algebras, Comput. Math. Appl. 62 (2011), 3334-3342. crossref(new window)

6.
H. S. Kim and Y. H. Kim, On BE-algerbas, Sci. Math. Jpn. 66(1) (2007), 113-116.

7.
K. H. Kim, A note on CI-algebras, Int. Math. Forum 6(1) (2011), 1-5.

8.
B. L. Meng, CI-algebras, Sci. Math. Jpn. 71(1) (2010), 11-17.

9.
B. L. Meng, Closed filters in CI-algebras, Sci. Math. Jpn. 71(3) (2010), 367-372.

10.
B. Piekart and A. Walendziak, On filters and upper sets in CI-algebras, Algebra Discrete Math. 11(1) (2011), 109-115.

11.
L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. crossref(new window)